3 Doses of Narcan Used to Revive Toddler after He Found Drugs at Park

TOLEDO, OH (AP) – Police in Ohio say hospital workers used three doses of the overdose drug naloxone to revive a 1½-year-old boy who tested positive for opioids.

The child’s mother tells police in Toledo that her older son saw the toddler put a bag in his mouth that he found at a neighborhood park.

She says the toddler then took a nap Tuesday and that she found him unresponsive. Police say the boy was treated at a hospital and admitted to its intensive care unit.

A Toledo police spokesman says officers are investigating how the child overdosed and how he got the drugs.

Police did not say what type of drug the boy ingested.





http://wkrn.com/2017/10/13/3-doses-of-narcan-used-to-revive-toddler-after-he-found-drugs-at-park/?utm_medium=social&utm_source=facebook_WKRN-TV_Nashville

Recent Posts

See All
Featured Posts